# SDR SWIA2019120646833

- Difficulty date: October 31, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 39,142 hours, 24,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS202.75 CAP ANGLE HAS INTERMITENT INDICATION 2.5" LONG IN THE RADIUS OF THE AFT SIDE AT STGR13A. FAILED NDT INSPECTION (C-CHECK) RO 11/18/2019  REPAIRED LH FS 202.75 CAP ANGLE IAW REO, BY CUTTING CAP ANGLE P/N  CC670-34102-1, REMOVED ALL SHARP EDGES, INSPECTED CUT LINE,AND  FABRICATED REPAIR SLICES. COMPLIED WITH SKYCARD FORM 337. THERE WAS NO WEIGHT CHANGE IN THIS REPAIR.    THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
